MAUDE Adverse Event Report: NOXBOX LTD NOXBOXI NITRIC OXIDE DELIVERY SYSTEM

NOXBOX LTD NOXBOXI NITRIC OXIDE DELIVERY SYSTEM
Model Number NOXBOX-I
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to the u.S.Service center for evaluation and underwent a comprehensive functional inspection and performance verification.All testing was conducted in accordance with established service and test procedures.Gas-delivery accuracy, monitoring performance, and all other functional checks were confirmed to be within specification.As part of the investigation, the device log file was reviewed.The log data indicated fluctuations consistent with the hospital's report.Dose fluctuations occurring when the device is used in conjunction with the bunnell lifepulse jet ventilator are known to arise under low total volumetric flow conditions, depending on ventilator settings and patient characteristics.This failure mode has been previously identified by the manufacturer and is being addressed as part of an ongoing field correction and removal reported to the fda.
 
Event or Problem Description
(e1) reported that while delivering inhaled nitric oxide (ino) therapy to a neonatal patient using the (d4) device, fluctuations in the delivered nitric oxide concentration were observed.The device was being used in conjunction with a bunnell lifepulse jet ventilator (model 203/204).According to the hospital report, the monitored nitric oxide concentration fluctuated between approximately 5 ppm and 25 ppm around a target dose of 20 ppm.Hospital staff performed troubleshooting at the bedside and ultimately exchanged the device with a backup unit.No patient harm or lasting adverse effects were reported.Ventilator mode and settings: bunnell lifepulse jet ventilator (model 203/204): pip 25, rate 420, peep 10.

Brand Name
NOXBOXI NITRIC OXIDE DELIVERY SYSTEM
Common Device Name
NOXBOXI
Manufacturer (Section D)
NOXBOX LTD
1 eurolink gateway
castle road
sirringbourne, kent ME103 AG
UK  ME103AG
Manufacturer (Section G)
NOXBOX LTD
1 eurolink gateway
castle road
sittingbourne, kent ME10 3AG
UK   ME10 3AG
Manufacturer Contact
karen ring
1 eurolink gateway
castle road
sittingbourne, kent ME103-AG
UK   ME103AG
MDR Report Key25301538
Report Number3012796317-2026-00038
Device Sequence Number13087991
Product Code MRN
UDI-Device Identifier05060541640009
UDI-Public(01)05060541640009
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K233251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNOXBOX-I
Device Catalogue NumberREQNOXBOX-I
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOXIVENT.
Patient Age8 MO
Patient SexFemale